# SDR REXA2016101001920

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,219 hours, 17,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WAKE UP CHECK,  FOUND EMERGENCY LIGHT NR 6 OUT.  REPLACED THE LAMPS IAW AMM 33-51-21, OPS TESTED GOOD.
